# SDR CA031028001

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 5,804 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Unsafetied
- Location: Rudder Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR LOST MOTION DEVICE TO ELEVATOR CONTROL ROD END AT LOST MOTION DEVICE NOT IN SAFETY.  ROUTINE INSPECTION DURING A M01 CHECK FOUND THE ROD END WAS NOT IN SAFETY. LOCKWIRE COULD BE INSERTED THROUGH THE INSPECTION HOLE. THE WITNESS SEAL FROM THE FACTORY WAS ALSO INTACT. REF IPC 27-31-53-02 SHT 1 ITEM 40 & 45 AND AMM 27-31-00 SHT 3 FIG 3. AIRCRAT TOTAL TIME: 9,414HRS/1,352CYC
